advertisement
Question
Posted by: Susan Venter | 2012/07/20

Weight with Biopeler

Good day I would like to know why I pick up so much weight with my medication at this stage I am on Dopaquel 25 and 200
Epitec 200 and then Convulex 800 please I need to know it is killing me with this weight

Regards

Susan

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Susan

Unfortunately, this medication causes weight gain and I therefore, suggest that you consult a dietrician for a personalised diet. You should also increase your activity, by engaging in at 45 minutes of cardiovascular exercise, 5 times a week.

Regards






Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement